MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P STD STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-P STD STEM SIZE 2; HIP CEMENTLESS STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31.03.2021: lot 2001464: (b)(4) items manufactured and released on 07.07.2020.Expiration date: 2025-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medacta medical affairs manager: femoral component revision performed 4 months after primary cementless total hip arthroplasty.No information concerning patient age, general health status and the presence of comorbidities is available.In the radiographic image provided, radiolucent lines are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.Preliminary investigation performed by medacta r&d hip project manager: looking at the image of the explanted stem it is visible that the whole ha on the stem body seems to be completely absorbed as expected.On the taper part a big scratch is present on the bottom part and it is reasonably to assert that it is due to the revision surgery.It is not possible to determine the root cause of the reported loosening.
 
Event or Problem Description
Revision surgery 4 months after the primary surgery for stem mobilization.

Brand Name
AMISTEM-P STD STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11700205
Report Number3005180920-2021-00316
Device Sequence Number14327565
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number01.18.402
Device Lot Number2001464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;